Pacific Journal of Mathematics

Factorizations of $p$-solvable groups.

John G. Thompson

Article information

Source
Pacific J. Math., Volume 16, Number 2 (1966), 371-372.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994982

Mathematical Reviews number (MathSciNet)
MR0188296

Zentralblatt MATH identifier
0136.28502

Subjects
Primary: 20.40

Citation

Thompson, John G. Factorizations of $p$-solvable groups. Pacific J. Math. 16 (1966), no. 2, 371--372. https://projecteuclid.org/euclid.pjm/1102994982


Export citation

References

  • [1] W. Feit and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math.
  • [2] P. Hall and G. Higman, The p-length of a p-soluble group, and reduction theorems- for Burnside'sproblem, Proc. London Math. Soc.(3),7 (1956), 1-42.
  • [3] J. G. Thompson, Normal p-complements for finite groups, Jour, of Alg., vol. lr no. 1, pp. 43-46.